# SDR DALA2015121607640

- Difficulty date: December 8, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 115,784 hours, 16,612 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  FOUND ON SHEAR TIE BULK CARGO BAY AT BS 1562, S39L - 38R.  REPLACED.
